Follow
Carlo Marinelli
Carlo Marinelli
Department of Mathematics, University College London
No verified email - Homepage
Title
Cited by
Cited by
Year
Regular dependence on initial data for stochastic evolution equations with multiplicative Poisson noise
C Marinelli, C Prévôt, M Röckner
Journal of Functional Analysis 258 (2), 616-649, 2010
1102010
Stochastic Optimal Control of Delay Equations Arising in Advertising Models
F Gozzi, C Marinelli
Stochastic Partial Differential Equations and Applications-VII, 2005
1002005
On controlled linear diffusions with delay in a model of optimal advertising under uncertainty with memory effects
F Gozzi, C Marinelli, S Savin
Journal of optimization theory and applications 142, 291-321, 2009
802009
A comparison of some univariate models for Value-at-Risk and expected shortfall
C Marinelli, S d'Addona, ST Rachev
International Journal of Theoretical and Applied Finance 10 (6), 1043-1075, 2007
762007
On the maximal inequalities of Burkholder, Davis and Gundy
C Marinelli, M Röckner
Expositiones Mathematicae 34 (1), 1-26, 2016
752016
On maximal inequalities for purely discontinuous martingales in infinite dimensions
C Marinelli, M Röckner
Séminaire de Probabilités XLVI, 293-315, 2014
602014
The stochastic goodwill problem
C Marinelli
European Journal of Operational Research 176 (1), 389-404, 2007
532007
Well-posedness and asymptotic behavior for stochastic reaction-diffusion equations with multiplicative Poisson noise
C Marinelli, M Röckner
Electron. J. Probab 15 (49), 1528-1555, 2010
482010
Subordinated exchange rate models: evidence for heavy tailed distributions and long-range dependence
C Marinelli, ST Rachev, R Roll
Mathematical and computer modelling 34 (9-11), 955-1001, 2001
412001
Local Well-Posedness of Musiela's SPDE with Lévy Noise
C Marinelli
Mathematical Finance 20 (3), 341-363, 2010
402010
On uniqueness of mild solutions for dissipative stochastic evolution equations
C Marinelli, M Röckner
Infinite Dimensional Analysis, Quantum Probability and Related Topics 13 (03 …, 2010
282010
A variational approach to dissipative SPDEs with singular drift
C Marinelli, L Scarpa
262018
Stochastic FitzHugh-Nagumo equations on networks with impulsive noise
S Bonaccorsi, C Marinelli, G Ziglio
Electron. J. Probab 13, 1362-1379, 2008
262008
Approximation and convergence of solutions to semilinear stochastic evolution equations with jumps
C Marinelli, L Di Persio, G Ziglio
Journal of Functional Analysis 264 (12), 2784-2816, 2013
192013
Optimal distributed dynamic advertising
C Marinelli, S Savin
Journal of Optimization Theory and Applications 137, 569-591, 2008
192008
Existence and regularity of the density for solutions to semilinear dissipative parabolic SPDEs
C Marinelli, E Nualart, L Quer-Sardanyons
Potential Analysis 39 (3), 287-311, 2013
152013
Quantitative approximations of evolving probability measures and sequential Markov chain Monte Carlo methods
A Eberle, C Marinelli
Probability Theory and Related Fields 155, 665-701, 2013
152013
Variational inequalities in Hilbert spaces with measures and optimal stopping problems
V Barbu, C Marinelli
Applied Mathematics and Optimization 57, 237-262, 2008
152008
Strong solutions for stochastic porous media equations with jumps
V Barbu, C Marinelli
arXiv preprint arXiv:0802.3594, 2008
152008
Refined existence and regularity results for a class of semilinear dissipative SPDEs
C Marinelli, L Scarpa
Infinite Dimensional Analysis, Quantum Probability and Related Topics 23 (02 …, 2020
142020
The system can't perform the operation now. Try again later.
Articles 1–20